# SDR MASA2019051311854

- Difficulty date: May 14, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 34,104 hours, 27,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO OPEN. LUBED LATCH MECHANISM AND OUTER HANDLE.
